Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 129, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 25, 2005, 9:12 PM CDT for Sauk County, Wisconsin. It was in force for 78 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2005, 9:12 PM CDT (02:12 UTC)
- Expired
- Jul 25, 2005, 10:30 PM CDT
- In force
- 78 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Sauk County, WI
The radar
The La Crosse radar (KARX), 81 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 9:16 PM CDT | TSTM WND DMG | 6 E Soldiers Grove, WI | A SMALL BARN ROOF BLOWN OFF AND A POWER POLE WAS BLOWN DOWN |
| Jul 25, 10:12 PM CDT | TSTM WND DMG | Baraboo, WI | TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 4:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1513 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 260212
SVRMKX
WIC111-260330-
/O.NEW.KMKX.SV.W.0129.050726T0212Z-050726T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
912 PM CDT MON JUL 25 2005
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SAUK COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 1030 PM CDT
* AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 27 MILES NORTHWEST OF REEDSBURG TO 30 MILES WEST OF REEDSBURG
TO 43 MILES WEST OF REEDSBURG...OR ALONG A LINE EXTENDING FROM 17
MILES SOUTH OF TOMAH TO 14 MILES EAST OF VIROQUA TO 14 MILES NORTH
OF BOSCOBEL...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
REEDSBURG AROUND 945 PM CDT...
LAKE DELTON AROUND 955 PM CDT...
WEST BARABOO AROUND 1000 PM CDT...
BARABOO AROUND 1005 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4384 9049 4357 9071 4328 9099 4321 8989
4339 8969 4354 8963
$$
GEHRING7 follow-up statements
000
WWUS53 KMKX 260215
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
915 PM CDT MON JUL 25 2005
WIC111-260330-
/O.CON.KMKX.SV.W.0129.000000T0000Z-050726T0330Z/
SAUK-
915 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1030 PM CDT FOR SAUK
COUNTY...
AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF MAUSTON TO 16 MILES NORTHWEST OF
RICHLAND CENTER TO VIROQUA...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LA VALLE AND IRONTON BY 940 PM CDT...
REEDSBURG BY 950 PM CDT...
LIME RIDGE BY 955 PM CDT...
HILL POINT AND LAKE DELTON BY 1000 PM CDT...
PLAIN AND LOGANVILLE BY 1005 PM CDT...
LELAND AND ROCK SPRINGS BY 1010 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4384 9049 4357 9071 4328 9099 4321 8989
4339 8969 4354 8963
$$
HANSING000
WWUS53 KMKX 260226
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CDT MON JUL 25 2005
WIC111-260330-
/O.CON.KMKX.SV.W.0129.000000T0000Z-050726T0330Z/
SAUK-
926 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1030 PM CDT FOR SAUK
COUNTY...
AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTH OF LA VALLE TO 16 MILES WEST OF LIME
RIDGE TO 30 MILES WEST OF LIME RIDGE...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LOGANVILLE AND LIME RIDGE BY 935 PM CDT...
LA VALLE AND IRONTON BY 940 PM CDT...
NORTH FREEDOM AND REEDSBURG BY 950 PM CDT...
ROCK SPRINGS BY 955 PM CDT...
WEST BARABOO...BARABOO AND LAKE DELTON BY 1000 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4384 9049 4357 9071 4328 9099 4321 8989
4339 8969 4354 8963
$$
HANSING000
WWUS53 KMKX 260236
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
935 PM CDT MON JUL 25 2005
WIC111-260330-
/O.CON.KMKX.SV.W.0129.000000T0000Z-050726T0330Z/
SAUK-
935 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1030 PM CDT FOR SAUK
COUNTY...
AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHEAST OF LA VALLE TO 6 MILES WEST OF LIME
RIDGE TO 20 MILES SOUTHWEST OF LIME RIDGE...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LA VALLE AND IRONTON BY 940 PM CDT...
LIME RIDGE BY 945 PM CDT...
HILL POINT AND REEDSBURG BY 950 PM CDT...
LOGANVILLE BY 955 PM CDT...
ROCK SPRINGS AND LAKE DELTON BY 1000 PM CDT...
LELAND AND PLAIN BY 1005 PM CDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHERN WISCONSIN.
LAT...LON 4380 9036 4353 9061 4328 9083 4321 8989
4339 8969 4354 8963
$$
HANSING000
WWUS53 KMKX 260248
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
947 PM CDT MON JUL 25 2005
WIC111-260330-
/O.CON.KMKX.SV.W.0129.000000T0000Z-050726T0330Z/
SAUK-
947 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1030 PM CDT FOR SAUK
COUNTY...
AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF REEDSBURG TO LIME RIDGE TO 19 MILES
SOUTHWEST OF HILL POINT...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LOGANVILLE BY 955 PM CDT...
ROCK SPRINGS AND LAKE DELTON BY 1000 PM CDT...
NORTH FREEDOM BY 1005 PM CDT...
LELAND...WEST BARABOO AND PLAIN BY 1010 PM CDT...
BARABOO BY 1015 PM CDT...
THIS LINE OF STORMS HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHERN WISCONSIN.
LAT...LON 4378 9033 4353 9061 4330 9088 4321 8989
4339 8969 4354 8963
$$
HANSING000
WWUS53 KMKX 260257
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
957 PM CDT MON JUL 25 2005
WIC111-260330-
/O.CON.KMKX.SV.W.0129.000000T0000Z-050726T0330Z/
SAUK-
957 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1030 PM CDT FOR SAUK
COUNTY...
AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WISCONSIN DELLS TO REEDSBURG TO 6 MILES SOUTHEAST OF
RICHLAND CENTER...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NORTH FREEDOM BY 1005 PM CDT...
LELAND...WEST BARABOO AND PLAIN BY 1010 PM CDT...
BARABOO BY 1015 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4372 9022 4332 9079 4321 8989 4339 8969
4354 8963
$$
HANSING000
WWUS53 KMKX 260306
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1005 PM CDT MON JUL 25 2005
WIC111-260330-
/O.CON.KMKX.SV.W.0129.000000T0000Z-050726T0330Z/
SAUK-
1005 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1030 PM CDT FOR SAUK
COUNTY...
AT 1002 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WISCONSIN DELLS TO 7 MILES NORTHWEST OF BARABOO TO 12
MILES EAST OF RICHLAND CENTER...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LELAND...WEST BARABOO AND PLAIN BY 1010 PM CDT...
BARABOO BY 1015 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4367 9006 4330 9064 4321 8989 4339 8969
4354 8963
$$
HANSING000
WWUS53 KMKX 260316
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1016 PM CDT MON JUL 25 2005
WIC111-260330-
/O.CON.KMKX.SV.W.0129.000000T0000Z-050726T0330Z/
SAUK-
1016 PM CDT MON JUL 25 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1030 PM CDT FOR SAUK
COUNTY...
AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES EAST OF WISCONSIN DELLS TO 6 MILES NORTHEAST
OF BARABOO TO 13 MILES WEST OF PRAIRIE DU SAC...MOVING EAST AT 45
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL EASTERN SAUK COUNTY AT 1030 PM CDT
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4365 8995 4330 9050 4321 8989 4339 8969
4354 8963
$$
HANSINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:45 PM CDT, 6 hours 27 minutes earlier.
Area forecast discussion, Jul 25, 2:45 PM CDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 245 PM CDT MON JUL 25 2005 .DISCUSSION...FORECAST FOCUS IS ON CONVECTION TNGT...THEN ON QUIETER WX COMING IN TMRW. IN THE SHORT TERM...WMFNT IS LIFTING NWD THRU ERN IA...NOW NR OR JUST S OF DBQ. FNT THEN EXTDS SEWD TO NRN OR CNTRL IN. MCV FM ERLYR CNVTN IS SLIDING EWD ACRS SRN WI...HELPING GENERATE TSTORMS N OF FNT NR AND S OF MSN AND JVL. WMFNT SHUD CONTINUE TO LIFT UP THRU HERE TNGT AS PLAINS SFC LO APCHS AND LLJ POKES INTO RGN AHD OF IT. NAM GENERATED MOST OF THE QPF IN ADVN OF FNT OVR OUR CWA WHILE GFS IS FURTHER N. CRNT TRENDS FAVOR NAM AND WL BE FOLLOWED. SFC LOW STILL PROGGD TO TRACK ACRS CNTRL WI TNGT...THEN DRAG ASSOCD CDFNT ACRS OUR RGN AFTER IT PASSES. SO SECOND HALF OF ONE/TWO CNVTV PUNCH EXPECTED TO SWEEP THRU HERE ALG AND AHD OF FNT. STILL LOOKS LIKE AT LEAST ONE RESULT OF ALL THIS ACTVTY WL BE HVY RAINFALL TOTALS FOR PARTS OF CWA. WILL KEEP A MRNG POP ON TUE...BUT GFS/NAM TAKE FRONT PRETTY FAR SOUTH RATHER QUICKLY SO WL RESTRICT POPS LATER TUE TO SE CORNER. THINGS THEN DRY OUT WITH COOLER AND LESS HUMID AIRMASS TAKING HOLD. .MKX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jul 25, 7:59 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 759 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-261000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 759 PM CDT MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE NUMEROUS TONIGHT. THERE IS A SLIGHT RISK THAT THESE THUNDERSTORMS WILL BECOME SEVERE TONIGHT. THE SEVERE WEATHER THREAT WILL BE DAMAGING WINDS WITH A FEW TORNADOES POSSIBLE. TORRENTIAL RAINFALL IN SOME OF THE STRONGER STORMS COULD PRODUCE FLASH FLOODING OF LOW LYING AREAS...AND ESPECIALLY IN URBAN AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY...MAINLY DURING THE MORNING. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. && DETAILED WEATHER INFORMATION IS AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ LMZ643>646-665-261000- SHEBOYGAN WI TO WINTHROP HARBOR ILLINOIS 759 PM CDT MON JUL 25 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WISCONSIN NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE NUMEROUS TONIGHT. THERE IS A SLIGHT RISK THAT THESE THUNDERSTORMS WILL BECOME SEVERE TONIGHT. THE SEVERE WEATHER THREAT WILL BE DAMAGING WINDS WITH A FEW WATERSPOUTS POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE ON TUESDAY...MAINLY DURING THE MORNING. NO SEVERE WEATHER IS EXPECTED. && DETAILED WEATHER INFORMATION AVAILABLE ON THE NWS MILWAUKEE WEB-PAGE...WEATHER.GOV/MILWAUKEE /LOWER CASE/ ZAJDEL
In the hours before
Special weather statement, Jul 25, 7:04 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 704 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260035- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 704 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 CONTINUES UNTIL MIDNIGHT... TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT FOR SOUTH CENTRAL AND SOUTHEAST WISCONSIN. AN AREA OF THUNDERSTORMS IN SOUTHWEST WISCONSIN NAMELY IN WESTERN IOWA AND LAFAYETTE COUNTIES WAS MOVING NORTHEAST AT 25 MPH. THESE STORMS WILL MOVE INTO SOUTH CENTRAL WISCONSIN AND AFFECT THE MADISON AND JANESVILLE AREAS BETWEEN 8 AND 830 PM. OTHER THUNDERSTORMS WERE LOCATED NORTH OF MADISON IN COLUMBIA AND MARQUETTE COUNTIES AND IN FOND DU LAC COUNTY. THEY WERE ALSO MOVING NORTHEAST AT 25 MPH AND WILL AFFECT GREEN LAKE...FOND DU LAC COUNTIES THOUGH 730PM EXPECT HEAVY RAIN AND FREQUENT LIGHTNING WITH THESE STORM AS WELL AS THE POSSIBILITY OF TORNADOES. KRR
Local storm report, Jul 25, 7:05 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
705 PM CDT MON JUL 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND GST WHITEWATER 42.83N 88.74W
07/25/2005 60 MPH WALWORTH WI EMERGENCY MNGR
THE WALWORTH COUNTY EMERGENCY MANAGER ESTIMATED 60 MPH
WIND GUSTS AND 1/2 INCH HAIL.
&&
BORGHOFFSpecial weather statement, Jul 25, 7:35 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 735 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260130- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 735 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AN AREA OF THUNDERSTORMS IN SOUTHWEST WISCONSIN ACROSS IOWA AND LAFAYETTE COUNTIES WAS MOVING NORTHEAST AT 25 MPH. THESE STORMS WILL MOVE INTO SOUTH CENTRAL WISCONSIN AND AFFECT THE MADISON AND JANESVILLE AREAS BETWEEN 8 AND 830 PM. GUSTY WINDS UP TO 40 MPH... HEAVY RAIN...AND FREQUENT LIGHTNING IS LIKELY WITH THESE STORMS. OTHER THUNDERSTORMS WERE LOCATED ACROSS MARQUETTE...GREEN LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES. THEY WERE ALSO MOVING NORTHEAST AT 25 MPH AND WILL CONTINUE TO AFFECT THESE AREAS UNTIL 815 PM. THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS EVENING AS A WARM FRONT HEADS ACROSS SOUTHERN WISCONSIN. WIDESPREAD HEAVY RAINFALL TOTALS OF 1 TO 2 INCHES IS LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. BE ON THE LOOKOUT FOR FLASH FLOODING IN CREEKS...STREAMS... AND URBANIZED AREAS THROUGH THE OVERNIGHT. BORGHOFF/KRR
Special weather statement, Jul 25, 8:03 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 803 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260200- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 803 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AN AREA OF THUNDERSTORMS IN SOUTHWEST WISCONSIN...ACROSS IOWA... DANE...LAFAYETTE...AND GREEN COUNTIES WAS MOVING NORTHEAST AT AROUND 25 MPH. THESE STORMS WILL AFFECT THE CITIES OF ARLINGTON...MADISON... BELLEVILLE AND WATERLOO BETWEEN 8 AND 9 PM. GUSTY WINDS UP TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. OTHER THUNDERSTORMS WERE LOCATED ACROSS MARQUETTE...GREEN LAKE...FOND DU LAC...AND SHEBOYGAN COUNTIES. THEY WERE ALSO MOVING NORTHEAST AT AROUND 25 MPH AND WILL CONTINUE TO AFFECT THESE AREAS UNTIL 9 PM. THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS EVENING AS A WARM FRONT HEADS ACROSS SOUTHERN WISCONSIN. WIDESPREAD HEAVY RAINFALL TOTALS OF 1 TO 2 INCHES IS LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. BE ON THE LOOKOUT FOR FLASH FLOODING IN CREEKS...STREAMS... AND URBANIZED AREAS THROUGH THE OVERNIGHT. DRH
Special weather statement, Jul 25, 8:32 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 832 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260245- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 832 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AN AREA OF THUNDERSTORMS ACROSS MARQUETTE...GREEN LAKE...COLUMBIA... AND DANE COUNTIES COUNTIES WAS MOVING NORTHEAST AT AROUND 25 MPH. THESE STORMS WILL AFFECT THE CITIES OF PRINCETON...MARQUETTE...FOX LAKE...BEAVER DAM...WATERLOO...AND STOUGHTON BETWEEN 830 PM AND 915 PM. GUSTY WINDS UP TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. OTHER THUNDERSTORMS WERE LOCATED ACROSS FOND DU LAC AND SHEBOYGAN COUNTIES. THEY WERE ALSO MOVING NORTHEAST AT AROUND 25 MPH AND WILL CONTINUE TO AFFECT THESE AREAS THROUGH 930 PM. THUNDERSTORMS WILL BECOME MORE WIDESPREAD LATE THIS EVENING AS A WARM FRONT HEADS ACROSS SOUTHERN WISCONSIN. WIDESPREAD HEAVY RAINFALL TOTALS OF 1 TO 2 INCHES IS LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. BE ON THE LOOKOUT FOR FLASH FLOODING IN CREEKS...STREAMS... AND URBANIZED AREAS THROUGH THE OVERNIGHT. DRH
Special weather statement, Jul 25, 9:11 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 911 PM CDT MON JUL 25 2005 WIZ046-047-051-052-056>060-062>072-260300- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 911 PM CDT MON JUL 25 2005 ...TORNADO WATCH NUMBER 682 REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHERN WISCONSIN... ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CDT TUESDAY MORNING FOR SOUTHERN WISCONSIN... AN AREA OF THUNDERSTORMS ACROSS NORTHERN MARQUETTE...NORTHERN GREEN LAKE...WESTERN FOND DU LAC...NORTHERN SHEBOYGAN...DODGE... NORTHERN JEFFERSON...AND DANE COUNTIES WAS MOVING NORTHEAST AROUND 25 MPH. THESE STORMS WILL AFFECT THE CITIES OF SPRINGFIELD CORNERS...BERLIN...BRANDON...BEAVER DAM...DANVILLE...SUN PRAIRIE... AND BELLEVILLE BETWEEN 908 PM AND 930 PM. GUSTY WINDS UP TO 35 MPH...BRIEF HEAVY DOWNPOURS...AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. AT 910 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS WAS BEGINNING TO PUSH INTO JUNEAU...ADAMS...RICHLAND...AND CRAWFORD COUNTIES IN SOUTHWEST WISCONSIN. THIS LINE WAS PUSHING SOUTHEAST AROUND 45 MPH AND HAS A HISTORY OF PRODUCING WIND DAMAGE. THESE STORMS WILL BE CAPABLE OF DAMAGING WINDS...VIVID LIGHTNING...AND VERY HEAVY RAINS. ONE TO TWO INCHES OF RAIN ARE LIKELY WITH THIS LINE...WITH LOCALIZED AMOUNTS OF TWO TO FOUR INCHES POSSIBLE. BORGHOFF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 10:00 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 75 min |
| Jul 25, 10:11 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 46 min |
| Jul 25, 10:28 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 44 min |
| Jul 25, 10:33 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 72 min |
| Jul 25, 10:46 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 74 min |
| Jul 25, 11:00 PM CDT | Special Marine Warning | MKX | 90 min | |
| Jul 25, 11:14 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 31 min |
| Jul 25, 11:22 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 53 min |
| Jul 25, 11:29 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 18 min |
| Jul 26, 12:14 AM CDT | Special Marine Warning | MKX | 91 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.